Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Good day:) I have registered on the forum loong time ago, was just browsing and reading it before and during my accutane course..:)

My story: I'm 20 years old now, white/latino male 72 kilos, and 173 sm. I have had acne since the age of 12. It became worse abotut 2 years ago, i was contantly having spots - cystic acne on my nose, forehead, chin..The worst part was my nose. Lots of blackheads and big pores. I tried everything... hundreds of over the counter creams etc, proactive, zirh, lots lost more expensive items...spent about 10000 dollars all together, i suppose.Nothing helped really..used sime holistic methods - no results. If something, it became even worse. :(

My back was the main problem, - it was covered in big huge acne, it bled, i was constantly in pain. Well built, I was working out and taking creatine and protein. COulnd take my shirt off literally anywhere. It was tewrrible... bedlinen covered in crap...etc. GP at medical centre prescribed me topical creams first, and antibiotics, later. No real improvent at all. Got @suitable for ro-accutane' paper, and booked a drmotologist. They are really rare and important people downunder, and i had to wait about 2 months.... worst time. :(

I was prescribed 20 mg of accutane semtember 2008.:) After IB, i started to see improivements...side effects too. I was upped to 40 mg by november, and side effects became worse, I was still breaking out...

By end of a year, I was upped to 60 mg a day.. and thats when my acne began to dissapear.!!:) MAGIC.:) side effects...LIPS. terrible...blood. couldnt eat and talk. Had LOTS of chapstick on all the time. See, I work outside, and I was getting really tired real fast as well. Stopped taking creatine and protein too.My eyes..focusing became terrible, eye pain... dryness... MOOD SWINGS. had suicidal thoughts..

I had my last active spot 2 weeks before I finished my course. I was so happy and shocked, and bit scared, when my derm told me to be off accutane for 2 months, and thne come back... See, I got used to it already:)

Its about a months now since I stopped taking the drug. My next appointment is on 21 of April. Good thing - side effects almost completely gone. :) I'm free of chapstick, Love it!

Bad news are : this week I have noticed oily skin again.:( Reaaly bad, maybe even more oily then before the course. Some itchings too, mild.. Having shuwer 3 times a day, still, mo nose is oily all the time. My face is free of acne now, back is too, just some red marks here and there. But face flshes oftne, nose is slightly reddish almost all the time!!!

And now that skin became oily, pores on a nose became visible again. Blackheads are coming , I think...:(

Now i'm bit frustrated and really, really scared. I will go back on accutane if acne comes back, even though my side effects were very bad... But appointment is months away! what shoulkd I do? what creams should I use to control oil? all my creams that I have left really strong, and my skkin now is super sensitive...

Maybe I should give up on some perticular tipes of food?... Help me plese, I DONT WANNA HAVE ACNE AGAIN.!

My doctor told me that I had about 80 percent chance that acne will not come back...;) But there is possibility that second course will be required.

Is it coming back? how do I slow downt or better stop it?..........

What to do with red skin and flushing and pores?..

Hope you can give me some, any advises...

Thank you very much!!!!!

Link to comment
Share on other sites

I'm on my second time taking accutane right now.

I noticed after my first that I flush ALL the time.

I get hot flashes too... it's weird =/

Good luck with everything!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×